Sideafects of Staton Drugs

By PAT L Latest Reply 2010-05-26 21:55:18 -0500
Started 2010-05-25 12:59:08 -0500

Last week on the news a research has said that staton drugs can cause a person to become a diabetic. The research is still on going but it shows the side afects can cause the person to become a diabetic. I was taking one when I became a type 2. More research will tell…

6 replies

Emma2412 2010-05-26 11:03:53 -0500 Report

I, too, stay far away from statins of any kind. My doctor wanted me to take Simvastatin but I refused. I do have high cholesterol readings but I refuse to go the statin route. I've done my research on them and don't like what I read. I've just found out that the Dept. of Agriculture came up with a 100% natural product called Nutrim. It's been clinically proven to reduce LDL and increase HDL — hope I have those abbreviations correct. I haven't started it yet, but next week I'll be in a position to order it. I understand you can't get it in a drugstore. You have to order it online.

GabbyPA 2010-05-26 11:24:10 -0500 Report

I will be very interested in how that turns out.
And yes you got the letters right. I always remember L=lousy, and H=helpful

GabbyPA 2010-05-26 10:54:53 -0500 Report

I stay away from Statins of any kind. They mess with my body big time. I was not taking them until after I was diagnosed, so I can't say anything about it causing diabetes, but it sure messes with my joints and muscles. The thing was, I have a pretty good cholesterol level, so the statin was to prevent more than cure.

monkeymama 2010-05-26 10:25:07 -0500 Report

That is great to now this. Considering I was on Lipitor and had to be taken off of it for serious side effect with my legs. That tried me on something more natural (4,000mg of Fish Oil - fatty Omega 3&6). It also has been said that there is questions about liver issues as well. I will keep this in mind if new team decided after two months and checking my labs we're gonna try a new drug.

joni55 2010-05-25 14:11:33 -0500 Report

I am on Simvastatin. If you find anything, I would love to hear about the side effects in addition to diabetes. I have been told there could be problems with this drug.

PAT L 2010-05-26 21:55:18 -0500 Report

Go to the drug store an ask the people there for a copy of the side effects an they will tell.. The research is still going on about the diabetic end of it…

Next Discussion: Why Does This Happen »